DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Kenalog-40 (Triamcinolone) - Incorrect Route of Drug Administration - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Incorrect Route of Drug Administration (4)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Kenalog-40 (Triamcinolone) where reactions include incorrect route of drug administration. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Kenalog-40 side effects in 70 year old female

Reported by a consumer/non-health professional from United States on 2012-05-02

Patient: 70 year old female, weighing 68.0 kg (149.6 pounds)

Reactions: Incorrect Route of Drug Administration, Coronary Artery Occlusion, Thyroid Disorder, Retinal Vein Occlusion, Ventricular Fibrillation, Rash

Adverse event resulted in: life threatening event, hospitalization

Drug(s) suspected as cause:
Kenalog-40



Possible Kenalog-40 side effects in

Reported by a consumer/non-health professional from United States on 2011-11-03

Patient:

Reactions: Incorrect Route of Drug Administration

Drug(s) suspected as cause:
Kenalog-40



Possible Kenalog-40 side effects in

Reported by a consumer/non-health professional from United States on 2011-11-03

Patient:

Reactions: Incorrect Route of Drug Administration, Incorrect Storage of Drug

Drug(s) suspected as cause:
Kenalog-40



Possible Kenalog-40 side effects in

Reported by a consumer/non-health professional from United States on 2011-11-03

Patient:

Reactions: Incorrect Route of Drug Administration

Drug(s) suspected as cause:
Kenalog-40

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017